Global stability of a predator-prey system with stage structure of distributed-delay type

Yalong Xue, Liqiong Pu, Liya Yang

Abstract


In this paper, an autonomous predator-prey system with stage structure of distributed-delay type is studied in this paper. By using an iterative method, the global stability of the interior equilibrium point of the system is investigated. Our result extends the main result in [Global stability of a stage-structured predator-prey system, Applied Mathematics and Computation, 223 (2013), 45-53].

Full Text: PDF

Published: 2015-04-06

How to Cite this Article:

Yalong Xue, Liqiong Pu, Liya Yang, Global stability of a predator-prey system with stage structure of distributed-delay type, Communications in Mathematical Biology and Neuroscience, Vol 2015 (2015), Article ID 12

Copyright © 2015 Yalong Xue, Liqiong Pu, Liya Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Commun. Math. Biol. Neurosci.

ISSN 2052-2541

Editorial Office: office@scik.org

 

Copyright ©2019 CMBN